Volume 12, issue 4 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Coarse and synthetic Weil–Petersson geometry: quasi-flats, geodesics and relative hyperbolicity

Jeffrey Brock and Howard Masur

Geometry & Topology 12 (2008) 2453–2495
Bibliography
1 J A Behrstock, Asymptotic geometry of the mapping class group and Teichmüller space, Geom. Topol. 10 (2006) 1523 MR2255505
2 J A Behrstock, C Druţu, L Mosher, Thick metric spaces, relative hyperbolicity, and quasi-isometric rigidity, submitted
3 J A Behrstock, Y Minsky, Dimension and rank for mapping class groups, Ann. of Math. (2) 167 (2008) 1055
4 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, Grund. der Math. Wissenschaften [Fund. Princ. of Math. Sciences] 319, Springer (1999) MR1744486
5 J F Brock, The Weil–Petersson metric and volumes of $3$–dimensional hyperbolic convex cores, J. Amer. Math. Soc. 16 (2003) 495 MR1969203
6 J F Brock, The Weil–Petersson visual sphere, Geom. Dedicata 115 (2005) 1 MR2180039
7 J F Brock, B Farb, Curvature and rank of Teichmüller space, Amer. J. Math. 128 (2006) 1 MR2197066
8 J F Brock, H A Masur, Y N Minsky, Asymptotics of Weil–Petersson geodesics I: ending laminations, recurrence, and flows arXiv:0802.1370
9 G Daskalopoulos, R Wentworth, Classification of Weil–Petersson isometries, Amer. J. Math. 125 (2003) 941 MR1993745
10 C Druţu, Relatively hyperbolic groups: geometry and quasi-isometric invariance arXiv:mathGT/0605211
11 C Druţu, M Sapir, Tree-graded spaces and asymptotic cones of groups, Topology 44 (2005) 959 MR2153979
12 A Eskin, B Farb, Quasi-flats and rigidity in higher rank symmetric spaces, J. Amer. Math. Soc. 10 (1997) 653 MR1434399
13 B Farb, Relatively hyperbolic groups, Geom. Funct. Anal. 8 (1998) 810 MR1650094
14 A Hatcher, W Thurston, A presentation for the mapping class group of a closed orientable surface, Topology 19 (1980) 221 MR579573
15 Y Imayoshi, M Taniguchi, An introduction to Teichmüller spaces, Springer (1992) MR1215481
16 E. Klarreich, The boundary at infinity of the curve complex and the relative Teichmüller space, preprint (1999)
17 B Kleiner, B Leeb, Rigidity of quasi-isometries for symmetric spaces and Euclidean buildings, Inst. Hautes Études Sci. Publ. Math. (1997) 115 MR1608566
18 I Kra, On the Nielsen–Thurston–Bers type of some self-maps of Riemann surfaces, Acta Math. 146 (1981) 231 MR611385
19 H A Masur, Y N Minsky, Geometry of the complex of curves. I. Hyperbolicity, Invent. Math. 138 (1999) 103 MR1714338
20 H A Masur, Y N Minsky, Geometry of the complex of curves. II. Hierarchical structure, Geom. Funct. Anal. 10 (2000) 902 MR1791145
21 A. Putman, A note on the connectivity of certain complexes associated to surfaces, preprint
22 K Rafi, A combinatorial model for the Teichmüller metric, Geom. Funct. Anal. 17 (2007) 936 MR2346280
23 S. Schleimer, Notes on the complex of curves, unpublished
24 S A Wolpert, Geodesic length functions and the Nielsen problem, J. Differential Geom. 25 (1987) 275 MR880186
25 S A Wolpert, Geometry of the Weil–Petersson completion of Teichmüller space, from: "Surveys in differential geometry, Vol. VIII (Boston, MA, 2002)", Surv. Differ. Geom. VIII, Int. Press (2003) 357 MR2039996